MathSciNet Relay Station
MathSciNet bibliographic data
MR2644949 85-08 (65L60)
Parand, K.; Dehghan, Mehdi; Rezaei, A. R.; Ghaderi, S. M. An approximation algorithm for the solution of the nonlinear Lane-Emden type equations arising in astrophysics using Hermite functions collocation method. Comput. Phys. Comm. 181 (2010), no. 6, 1096–1108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement